| Catalog Number |
101-A55500 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
06/28/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A comprehensive investigation was immediately initiated on receipt of the complaint.The product has not been returned to manufacturer for evaluation, and a thorough investigation could not be completed as no lot number has been identified/confirmed in this case.If more information becomes available manufacturer will file a follow-up report at that time.Device not returned.
Event or Problem Description
It was reported to k2m, inc on 06/06/2016 that a patient would be revised for a post-op rod fracture.Patient was revised (b)(6) 2016.
Additional Manufacturer Narrative
A comprehensive investigation was immediately initiated on receipt of the complaint.The product was not returned to manufacturer for evaluation, and a thorough investigation could not be completed as no lot number has been identified/confirmed in this case.Since the implants were not returned no physical, material, chemical evaluation could be performed, and the exact cause of the reported issue could not be ascertained.A general review of the manufacturing and inspection records did not reveal any contributing information/trends.Device not returned.
Event or Problem Description
It was reported to k2m, inc on (b)(6) 2016 that a patient would be revised for a post-op rod fracture.Patient was revised (b)(6) 2016.